# SDR UPS97222548

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY EXIT LIGHT IN COCKPIT FLASHES INTERMITTENTLY IN FLIGHT.  INSPECTED WIRING FOR CONTROL SWITCH, CKS OK.  INSPECTED CONNECTORS TO LIGHT ASSYS, CHKS OK.  CK'D INTEGRITY OF UNITS DURING SIMULATED TURBULENCE, NO PROBLEMS FOUND.  COULD NOT DUPLICATE PROBLEM.  EMERGENCY LIGHT SYSTEM OPS CKS NORMAL.
